Translator Disclaimer
Winter 1997 An Unclassifiable Unidimensional Theory without OTOP
Ambar Chowdhury, Bradd Hart
Notre Dame J. Formal Logic 38(1): 93-103 (Winter 1997). DOI: 10.1305/ndjfl/1039700699

Abstract

A countable unidimensional theory without the omitting types order property (OTOP) has prime models over pairs and is hence classifiable. We show that this is not true for uncountable unidimensional theories.

Citation

Download Citation

Ambar Chowdhury. Bradd Hart. "An Unclassifiable Unidimensional Theory without OTOP." Notre Dame J. Formal Logic 38 (1) 93 - 103, Winter 1997. https://doi.org/10.1305/ndjfl/1039700699

Information

Published: Winter 1997
First available in Project Euclid: 12 December 2002

zbMATH: 0891.03011
MathSciNet: MR1479371
Digital Object Identifier: 10.1305/ndjfl/1039700699

Subjects:
Primary: 03C45

Rights: Copyright © 1997 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.38 • No. 1 • Winter 1997
Back to Top